# SDR C2XA08IA053

- Difficulty date: February 6, 2007
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 12,466 hours, 9,670 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELP - FLIGHT 2311, THE CREW REPORTED AIRCRAFT PRESURIZATION FAILED IN AUTO AND MANUAL AFTER T/O.  THE AIRCRAFT RETURNED TO ELP WHERE IT LANDED WITHIOUT INCIDENT.  THE CABIN PRESSURIZATION SYSTEM WAS PLACED ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  FLIGHT 2311 THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE OPERATIONALLY CHECKED THE PRESSURIZATION SYSTEM WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
